# SDR R61A2023111200613

- Difficulty date: October 16, 2023
- Submitted: November 12, 2023
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 39,803 hours, 30,352 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 2024T31000
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***MAJOR*** RH WING UPPER SKIN TRAILING EDGE BTWN RIB 10-11 SPOILER #3 INBD HINGE AREA CRACK FOUND. REPAIRED IAW ETD 2023-170-026103. ****MAJOR****
